Published in International Journal of Mathematics and Mathematical Sciences, Volume 2002, Issue 24, January 1, 2003, pages 1497-1508.
The definitive version is available at https://doi.org/10.1155/S0161171203209303.
We survey n! plus q-derangement problems. Solutions to four Mahonian statistics arising in connection with cycle placement rules are presented. A few conjectures are also made.
2002 Jessica Delfert, Hillary Einziger, and Don Rawlings.
This work is licensed under a Creative Commons Attribution 3.0 United States License.
First published by Hindawi Publishing Corporation.